# SDR YENA2020100900481

- Difficulty date: October 4, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 38,329 hours, 13,194 cycles
- System (JASC): 2330 · Entertainment System
- Part: Antenna
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, PERFORM REPAIR TO XM ANTENNA STRUCTURAL DEMOD/OVERSIZED EXISTING DOUBLER/EDGE DISTANCE CONDITION, PER EA AND THALES ENGINEERING AUTHORIZATION 3214 REV IR.  RESOLVED ON W/O: 1027857 TASKCARD: NR-00006, REF NR W/O 2020-193/1 WCC 2020-263358.  PERFORMED REPAIR TO XM ANTENNA STRUCTURAL DEMOD/OVERSIZED EXISTING DOUBLER/EDGE DISTANCE CONDITION, PER EA 53-0633-20 AND THALES ENGINEERING AUTHORIZATION 3214 REV IR.  FOR WORKSTEPS PERFORMED SEE EC A20-668-01 AE 2020 304280.  EXACT LOCATION IS BETWEEN FR 54 TO FR 55 AND BETWEEN STR 1R TO STR 1L.
